I totally understand!! I just finally finished my pred taper. I was on high doses of pred for a good month, then in the hospital was on high doses of IV steroids, then out of the hospital on a pred taper. My moon face is sooooooo unattractive. I hate the pics of me taken on christmas, talk about
a "fat mama". I have so much fat on my cheeks and my chin!! i have always had some abdominal fat, at least since having my kids, so thats not new for me. But I think I gained back all the weight I had lost with being so sick. But now I was hoping to start exercising after being off the steroids, but now I have so much joint pain and fatigue from my "anemia of chronic disease", its hard to get going on an exercise program. Oh well, I will try to soon I guess, maybe it'll be my new years resolution! :o)
40 yo RN, happily married, with 2 beautiful daughters, Tianna(14 yo) and Alyssa(10 yo). Diagnosed L sided Ulcerative Colitis in Jan '04 and Diabetes type 2 in June '05.
Remicade infusions ~ 11/6/07, 12/6/07, 12/20/07, 6-MP 100mg daily, Pentasa 500mg twice a day,
prednisone 20mg 10mg 5mg daily, Nexium 40mg twice a day, Lantus insulin 45 35 units daily, Novolog 10 8 units with sliding scale at meals, Amaryl 2mg daily, multi-vitamin daily, Calcium daily, B complex vit daily, and pro-biotics daily.